# SDR 2020FA0000375

- Difficulty date: August 16, 2020
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 5,870 hours, 4,584 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part serial: NONSERIALIZED
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMB SB 505-55-0004 REV 01 (DATED 06/24/2020), WE NOTED THE FOLLOWING LEFT ELEVATOR MASS BALANCE WEIGHTS BELOW TOLERANCE: P/N PE915109-L42 WAS UNDER THE WEIGHT LIMITS (1027 GRAMS), AS PRESCRIBED BY THE SB (MINIMUM 1095 GRAMS) AND P/N PE915109-L33 (5 EACH) UNDER THE WEIGHT LIMITS AS FOLLOWS (3=81,1=82,1=83 GRAMS), AS PRESCRIBED BY THE SB (MINIMUM 84 GRAMS).  ALL THE WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO P/N 505-11094-615, AS PER SB INSTRUCTIONS.  WE ALSO NOTED THE RT ELEVATOR MASS BALANCE WEIGHT P/N PE915109-L42 WAS UNDER THE WEIGHT LIMITS (1017 GRAMS), AS PRESCRIBED BY THE SB (MINIMUM 1095 GRAMS).  P/N PE915109-L41 WAS UNDER THE WEIGHT LIMITS (2039 GRAMS), AS PRESCRIBED BY THE SB (MINIMUM 2049 GRAMS), AND P/N PE915109-L33 (2 EACH) UNDER THE WEIGHT LIMITS AS FOLLOWS (1=80,1=81 GRAMS), AS PRESCRIBED BY THE SB (MINIMUM 84 GRAMS).  ALL THE WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO P/N 505-11094-616, AS PER SB INSTRUCTIONS.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQ.
